Pacific Journal of Mathematics

Invariant subspaces of ${\scr H}^p$ for multiply connected regions.

H. L. Royden

Article information

Pacific J. Math., Volume 134, Number 1 (1988), 151-172.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30] 47A15: Invariant subspaces [See also 47A46] 47B38: Operators on function spaces (general)


Royden, H. L. Invariant subspaces of ${\scr H}^p$ for multiply connected regions. Pacific J. Math. 134 (1988), no. 1, 151--172.

Export citation


  • [1] A. Beurling, On two problems concerninglinear transformations in Hubert space, Acta Math., 81 (1949), 239-255.
  • [2] R. Douglas, H. Shapiro and A. Shields, Cyclic vectorsand invariant subspaces for the backwardshift operator, Annales de lnstitut Fourier, 20 (1970), 37-76.
  • [3] P. Duren, The Theory of?p Spaces, Academic Press, New York (1970).
  • [4] S. Fisher, Function Theory on Planar Domains: A Second Course in Complex Analysis, Wiley, New York (1983).
  • [5] M. Hasumi, Invariant subspace theoremsfor finite Riemann surfaces,Canad. J. Math., 18(1966), 240-255.
  • [6] D. Hitt, Invariant subspacesof^2 of an annulus, Pacific J. Math., 134 (1988), 101-120.
  • [7] K. Hoffman, Banach Spaces of Analytic Functions, Prentice Hall, Englewood Cliffs, New Jersey (1962).
  • [8] J.-P. Kahane and Y. Katznelson, Sur le comportement radial des fonctions ana- lytiques, Comptes Rendus Hebdomadaires des Seances de PAcademie des Sci- ences, Serie A, 272 (1971), 718-719.
  • [9] R. Nevanlinna, Eindeutige Analytische Funktionen, Springer-Verlag, Berlin (1936).
  • [10] M. Parreau, Sur les moyennes des fonctions harmoniques et analytiques et la classificationdes surfaces de Riemann, Annales de lnstitut Fourier, 3 (1951), 103-197.
  • [11] W. Rudin, Analytic functions of class^p, Trans. Amer. Math. Soc, 78 (1955), 46-66.
  • [12] D. Sarason, The %fp spaces of an annulus, Amer. Math. Soc, Providence, Rhode Island (1965).
  • [13] M. Voichick, Ideals and invariantsubspacesof analyticfunctions, Trans. Amer. Math. Soc, 111 (1964), 493-512.
  • [14] M. Voichick, Invariant subspaceson Riemann surfaces,Canad. J. Math., 18 (1966), 399-403.